Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (884 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1992-06-30
Asymptotics of the Solution of a Boundary Integral Equation Under a Small Perturbation of a CornerVladimir G. Maz'ya and Ralf Mahnke (1) Linköping University, Sweden
(2) Universität Rostock, Germany
The boundary integral equation of the Dirichlet problem is considered in a plane domain with a smooth boundary which is a small perturbation of a contour with an angular point. The asymptotics of the solution are given with respect to a perturbation parameter $\epsilon$. The problem studied in this article serves as an example of the use of a general method which is also applicable to the three-dimensional case, to the Neumann problem and to problems of hydrostatics and elasticity.
Keywords: Boundary integral equations, small perturbations
Maz'ya Vladimir, Mahnke Ralf: Asymptotics of the Solution of a Boundary Integral Equation Under a Small Perturbation of a Corner. Z. Anal. Anwend. 11 (1992), 173-182. doi: 10.4171/ZAA/615